Show simple item record

dc.contributor.authorDiaz, Antonio
dc.contributor.authorLibman, Assaf
dc.date.accessioned2013-03-07T12:28:01Z
dc.date.available2013-03-07T12:28:01Z
dc.date.issued2009-12-20
dc.identifier.citationDiaz , A & Libman , A 2009 , ' The Burnside ring of fusion systems ' Advances in Mathematics , vol. 222 , no. 6 , pp. 1943–1963 . https://doi.org/10.1016/j.aim.2009.06.023en
dc.identifier.issn0001-8708
dc.identifier.otherPURE: 6246087
dc.identifier.otherPURE UUID: f99bcc5b-7c29-45c9-aa82-bc2d8d2df4b1
dc.identifier.otherScopus: 70349628159
dc.identifier.urihttp://hdl.handle.net/2164/2698
dc.format.extent21en
dc.language.isoeng
dc.relation.ispartofAdvances in Mathematicsen
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Advances in Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in ADVANCES IN MATHEMATICS, [VOL 222, ISSUE 6, (2009)] DOI: 10.1016/j.aim.2009.06.023en
dc.subjectfusion systemen
dc.subjectBurnside ringen
dc.subjectp-local finite groupsen
dc.subjectorbit categoryen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleThe Burnside ring of fusion systemsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.aim.2009.06.023


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record